# SDR A6WA202401098691

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 40,356 hours, 39,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 601R100834
- Part serial: NSA
- Condition: Gouged
- Location: W.S.424, Rbl45
- Part time: 40,356 hours, 39,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE R/H WING TO FSLG FITTING, FOUND DAMAGE ON FITTING. ******AIRCRAFT REMOVED FROM SERVICE******** REPAIRED R/H WING TO FUSELAGE FITTING AND UPPER WING SKIN AT W.S.424, RBL 45 IAW MHIRJ REO 601R-57-11-101.
